# SDR AC2R201907149201

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: General aviation
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 5,457 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 9215009000043
- Part serial: A04400999
- Condition: Separated
- Location: Main Rotor
- Part time: 4,347 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ABRASION STRIP SEPARATION.
